CoMotion is a student-led motion graphics conference at the Savannah College of Art and Design.

It is being held on March 6th and 7th, 2020.

CALENDAR

FRI

Mar/
06

9:30
10:00am

Company check-in
SCAD Museum Theater

10:15
10:30am

Opening statement
SCAD Museum Theater

10:30am
12:00pm

Student showcase
SCAD Museum Theater

12:00
1:00pm

Group lunch(All Employers)
SCAD Museum Courtyard

1:00
1:15pm

15mins break

1:15
2:30pm

Panel discussion 1
SCAD Museum Theater

2:30
3:00pm

30mins break

3:00
6:00pm

Portfolio Reviews
Arnold Hall

SAT

Mar/
07

9:00
9:45am

Alumni panel
SCAD Museum Theater

10:00
1:00pm

Portfolio Reviews (Group A)
SCAD Museum Theater

10:15
11:30am

Panel Discussion 2
SCAD Museum - 2nd Floor

11:45am
12:45pm

Employer Lunch (Group B)
SCAD Museum - 2nd Floor

1:00
4:00pm

Portfolio Reviews(Group B)
SCAD Museum - 2nd Floor

1:15pm
2:15pm

Employer Lunch (Group A)
SCAD Museum Theater

2:30
3:30pm

Panel Discussion 3
SCAD Museum - 2nd Floor

4:00
5:00pm

Keynote Speech
SCAD Museum Theater

5:00
7:30pm

Award Ceremony
SCAD Museum Theater

ABOUT

CoMotion is a student-led motion graphics conference that brings together top industry professionals with Motion Media Design students at the Savannah College of Art and Design.

The event includes a keynote speech, panel discussions, the annual curated and juried Student Showcase, portfolio reviews, and an awards ceremony.

SPEAKERS


Coming soon...



LOCATIONS